Quick up-date

Thank you to everyone who has taken The Poll, so far, I am absolutely amazed at the response from all around the world!!!!!

I have finished the 3 days of Campath, which is a chemo that can cause the shakes, high temp and fever!! The first day of it was the worst and I experienced what is called ‘a rigor’, uncontrollable shaking! I have now got a drug called fludarabine, which side affects are not as bad and on the plus side only takes 40 mins to be administered as apposed to 8 hours!!

But I am VERY excited as my sis is coming to spend the day with me!! Hurrah, hurrah, I can’t bloody wait!! Xxx

Anything to say?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s